@article{(Open Science Index):https://publications.waset.org/pdf/9399,
	  title     = {Certain Estimates of Oscillatory Integrals and Extrapolation},
	  author    = {Hussain Al-Qassem},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper we study the boundedness properties of
certain oscillatory integrals with polynomial phase. We obtain sharp
estimates for these oscillatory integrals. By the virtue of these
estimates and extrapolation we obtain Lp boundedness for these
oscillatory integrals under rather weak size conditions on the kernel
function.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {5},
	  year      = {2010},
	  pages     = {553 - 557},
	  ee        = {https://publications.waset.org/pdf/9399},
	  url   	= {https://publications.waset.org/vol/41},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 41, 2010},
	}